# SDR ASAA2019110861267

- Difficulty date: November 6, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 50,504 hours, 14,882 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16GVMM
- Condition: Faulty
- Location: Autopilot
- Part time: 45,672 hours, 14,716 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WAILER HORN INOP. GROUNDED - YES. CONFIRMED, ALSO NO RED A/P WARN FLASH ON STATUS ANNUNCIATORS AFTER DISCONNECT. WITH GND APPLIED TO D299P PON 48 - A/P HORN SOUNDS. GOOD 28VDC ON PIN 53 FROM IFSAU REF B737-800 WDM 22-14-11 SH1 PG 2. REMOVED AND REPLACED MCP PER B737-800 AMM 22-11-34. PERFORMED GOOD INSTALLATION TEST AND LLM TESTS PER AMM 22-11-34-400-801. ALL REQUIRED TESTS PASSED. AUTOPILOT WAILER HORN OPS NORMAL.
